Hi Everyone. I am sorry I haven't been on lately. I'm having such a hard time and now I'm noticing that the generic subutexes all act differently. I was on the little round white pill and that made me feel like I was going through withdrawal and I was sweating unbelievably. Now I have a different generic subutex which looks like the real subutex (oval and long) and I feel almost drugged out on 2 mgs. I can not think and I feel paranoid. Why did they have to change this when I'm already having problems tapering? I just took lexapro which I was prescribed and thought maybe that was causing the side effects but now I don't think it was the lexapro so I'm going to see if that makes me feel better. I feel like taking something for anxiety but sometimes if I do during the day I get nauseous. What a nightmare this is! :)
15 Aug 2012
The real "question" is; why in the hell did a doctor put you on an opiod agonist for being depressed?! From what i gather you are a opiate naive patient. This drug is used for either opiate dependence Or pain management! Not to make you "happy"... Im in no way trying to be rude. I really would like to know why or how this came about! Thanks..:)
9 Aug 2011
Oh Larsy, I feel so bad for you. You are not wrong in what you think is happening, The difference between generics and patent meds is that they both use the same 'original medicine component', BUT, they use different subcomponents to get the medicine into your bloodstream. What you are used to in the original medication, is completely different chemicals than used in the generic, (otherwise there would be a lawsuit if they were exactly the same). They play around with different chemical components that allow you to absorb the original med. I hope that this makes sense, maybe Mazo can explain it better than I can. Also, believe it or not, the generics are allowed to have a 10% efficacy higher or lower than the original medication!!! That's why you felt like you were in withdrawal on one generic, and 'high' on the other one. If I were you, I would ask the doctor to put you on Subutex ONLY.
There is a box that they can check on the script, which allows NO substitutes. Also, I would ask the doctor for different script for anxiety, as they should not cause nausea. Good luck girl. Why do we have to go through all this sh*t as pain patients?? Sometimes I feel like a guinea pig!!
20 Oct 2011
I Do! I have been on subutex for a few years-or so, I also took the generics a couple months until my insurance agreed to pay for the subutex name brand. The generics, are huge, they took so long to disolve, my mouth was full of liquid and I had to swallow. I did not feel any better, as someone stated before I felt worse. I went to get my rx and was told the name brand was no longer available. The generics from the makers and the pharmacists informed me yes the generics have 70% more fillers and binders, and that it is very true, they do not work as well, this maker is Roxane, so I am trying to get the Mildothian, who make smaller, more effective generics, so I have heard. I am just upset because I have been weening down and I don't want to go backwards and need more because these generics plain suck! The original makers of the Subutex should resell them with all of our concerns, and take in to consideration who takes them and more importantly is paying for them.
So yes long of the short is the generics are not as good, I could not break them down under my tongue, and it took forever before I literally had to swallow. Hope this helps, I am doing some additional research to try to help us and others to find the closets thing that keeps us comfortable without feeling worse, and no it is not in my head, it is almost like the generics are placebos!
11 Aug 2011
Thank you so much for your help! I'm kind of getting used to this generic brand but it feels much more powerful than anything I have taken since I tried to go off of subutex (nb) last October. I have not had the nb subutex since then. They took them all away from me and all I could find was some old suboxone which helped a little but I was still sick. Either those were too old or I can not tolerate the naloxone. I am going to ask my dr. to write a prescription for the nb subutex. I hope he will do it and not tell me this is all in my head. He thinks that being on 3-4 mgs a day is so easy to get off of and can't understand why I'm having so much trouble. One thing that I read is that vicodin or any pain killer may not work for me for 6 months to a year because of taking this medication. Do you think that is true? I read somewhere that someone used vicodin for their withdrawals and I know you will not agree with me but I never was addicted to anything.
I was put on subutex for depression and anxiety. If I would have known this would have happened I would have never touched the stuff. My life feels like its ruined. I am being controlled by a drug. I'm forgetting how it felt to feel (music), life. It's like my spirit for life is gone my zest for life. I don't know what to do anymore. Laura xx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when 1 of us injects the subutex (working on that) sure it stings if you miss but clearly the generic causes rashes, has a different make up and ...
1 answer • 24 Feb 2010
... 3 of 8 mgs a day .The taste is horrific. I cant get over it. I cant eat anything everything tases like the pill. It is the generic of suboxone. ...
7 answers • 13 Apr 2010
I have been using roxys for over a year now and I'm finally through. I obtained a few subutex as well as suboxone. Im thinking of taking the ...
4 answers • 25 Sep 2011
just got off of methadone 2 weeks ago and started one then few days later was taking both subutex n patch. Which one is better cuz I'm sure I ...
1 answer • 22 Jan 2012